W. L. Gore & Associates, Inc. GORE® DrySeal Flex Introducer Sheath; Introducer, Catheter
Back to Search Results |
| Catalog Number |
DSF2465 |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Codes |
Low Blood Pressure/ Hypotension (1914); Perforation of Vessels (2135)
| Date of Event |
07/22/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
On (b)(6) 2026, the patient underwent endovascular treatment for an aortic arch aneurysm.A gore® dryseal flex introducer sheath (dsf sheath) was used for access.Reportedly, during insertion of the 24fr dsf sheath, resistance was felt, but the procedure was continued.After all stent grafts were placed, access confirmation angiography was performed, and a rupture in the right external iliac artery was observed.Due to a decrease in blood pressure, intra-operative transfusion of blood products was required.Additional four stent grafts were placed to treat the vessel rupture.The patient tolerated the procedure.
Additional Manufacturer Narrative
H6: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.The device instructions for use provide warning and instruction to ensure the vessel diameter is adequate to accommodate the device.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.